Clonezapam and Ear Pressure

Discussion in 'Support' started by Richard Wallace, Aug 4, 2015.

tinnitus forum
    1. Richard Wallace
      Thinking

      Richard Wallace Member

      Location:
      Minnesota
      Hi folk's, I have a question for any of you. I have ear pressure along with the T and I'm wondering if any of you that are currently taking clonezapam (klonopin) that have ear pressure have had it possibly worsen do to taking it? The website drugs.com has ear congestion listed as a possible side effect. I have been taking clonezapam for a year and a half and I can't seem to shake off the daily ear pressure/fullness feeling in them. I have also noticed I've built up a tolerance to the clonezapam. My doc upped the dosage a couple of weeks ago but I haven't been taking them at the new dosage and have for the most part stayed at the previous dosage of .5 mg twice a day. The LAST thing I want to do is start taking more of it. Any experiences, thoughts, and opinions would be appreciated. Thanks.................God Bless................ Rich
       
    2. Tennrltr
      Depressed

      Tennrltr Member

      Location:
      Tennessee
      Tinnitus Since:
      December 2014
      Cause of Tinnitus:
      Fall in 2014
      I am taking it also, .5 , 3 times a day . Seems like me ears always fill full. Not for sure if is a side effect or not. Good luck
      Rich....God Bless ...Bob
       
    3. Carlos1

      Carlos1 Member Benefactor

      Location:
      Boston
      Tinnitus Since:
      08/2013
      Cause of Tinnitus:
      Root Canal
      Hey Richard I've been on K for a bout a year now off and on I try to minimize my usage right now I take .25 at nite ....I've never felt ear fullness or ear pain .....I'd like to stop taking it entirely but it's helps lower my T to a very manageable level but I know that I must taper off soon ...I've been given the advice here to taper very slowly to avoid worsening my T ...does the K help lower your T volume?
      Sorry not much help I'm still learning too man
       
    4. On 2mg for 2 years (started at .25 and gradually increased) and never had that symptom.
       
    5. PaulBe

      PaulBe Member Benefactor

      Location:
      Cairns
      Tinnitus Since:
      11/2013
      Cause of Tinnitus:
      Probably sound, though never proven
      One year using it. No such symptoms experienced.
       
    6. Richard Wallace
      Thinking

      Richard Wallace Member

      Location:
      Minnesota
      Thanks for your responses. I appreciate it. God Bless..... Rich
       
    7. Richard Wallace
      Thinking

      Richard Wallace Member

      Location:
      Minnesota
      Hi Street Spirit, I was put on 2 MG a day recently, the same dosage you are on now. I'm not trying to be nosey at all. My doctor said to take 1 MG 2 times daily and if I wanted to split the 2 MG in 3 doses that would be up to me. Did your doc tell you anything like that or did he/she tell you to take them just twice a day? I'm looking for advice from others on this forum. Have you split the 2 MG in more than 2 doses or have you done it different? I'm looking for advice, and if I can ever help you, I will. Please respond to this message. You can even send me a private message if you want. Thanks.................... Rich................ God Bless.....
       

Share This Page

Loading...
Similar Threads
  1. Falconfox
    Replies:
    3
    Views:
    461
  2. MJC
    Replies:
    0
    Views:
    365
  3. MJC
    Replies:
    4
    Views:
    858
  4. MJC
    Replies:
    22
    Views:
    2,243
  5. sandra72
    Replies:
    2
    Views:
    659
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.